# SDR SWIA201743554

- Difficulty date: June 8, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 33,596 hours, 24,504 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Nicked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE (DOOR SIDE) WITH DOOR IN OPEN POSITION, FOUND "LUGS" 1,8,10,15,21,27 HAVE "ROUND" STONE NICKS.   REMOVED AND REPLACED PAX DOOR PIANO HINGE (DOOR SIDE), IAW SRM.
